zbMATH — the first resource for mathematics

Existence-uniqueness for ordinary differential equations. (English) Zbl 0386.34022

34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
Full Text: DOI
[1] Hartman, P, Principal solutions of disconjugate nth order linear differential equations, Amer. J. math., 41, 306-362, (1969) · Zbl 0184.11603
[2] Hartman, P, On n-parameter families and interpolation problems for nonlinear ordinary differential equations, Trans. amer. math. soc., 154, 201-226, (1971) · Zbl 0222.34017
[3] {\scP. Hartman}, “Ordinary Differential Equations,” The John Hopkins University, P.O. Box 7162, Baltimore, MD 21218. · Zbl 1009.34001
[4] Jackson, L, Existence and uniqueness of solutions of boundary value problems for third order ordinary differential equations, J. differential equations, 13, 432-437, (1973) · Zbl 0256.34018
[5] Jackson, L, A compactness condition for solutions of ordinary differential equations, (), 89-92 · Zbl 0336.34020
[6] Klaasen, G, Existence theorems for boundary value problems for nth order ordinary differential equations, Rocky mountain J. math., 3, 457-472, (1973) · Zbl 0268.34025
[7] Peterson, A, Comparison theorems and existence theorems for ordinary differential equations, J. math. anal. appl., 55, 773-784, (1976) · Zbl 0342.34008
[8] Peterson, A, On a relation between a theorem of hartman and a theorem of sherman, Canad. math. bull., 16, 275-281, (1973) · Zbl 0267.34014
[9] Peterson, A, An expression for the first conjugate point for an nth order nonlinear differential equation, (), 300-304 · Zbl 0351.34022
[10] Peterson, A; Sukup, D, On the first conjugate point function for nonlinear differential equations, Canad. math. bull., 18, 577-585, (1975) · Zbl 0317.34025
[11] Sherman, T, Properties of solutions of Nth order linear differential equations, Pacific J. math., 15, 1045-1060, (1965) · Zbl 0132.31204
[12] Spencer, J, Relations between boundary value functions for a nonlinear differential equation and its variational equation, Canad. math. bull., 18, 269-276, (1975) · Zbl 0321.34014
[13] Sukup, D, On the existence of solutions to multipoint boundary value problems, Rocky mountain J. math., 6, 357-375, (1976) · Zbl 0326.34018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.